# SDR AU991035

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3AF34C74
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1034922004
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(AUS) LEFT ENGINE LEFTMAGNETO FAULTY.   POINTS CONTAMINATED WITH OIL AND PRIMARY COIL LEAD CHAFED.
